# SDR SWAA2015072142105

- Difficulty date: July 6, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 43,011 hours, 24,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 141A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD CORRODED BETWEEN BS 793 TO 795, RBL 19, BETWEEN INTERCOSTAL & FLOOR STRAP.  REPAIRED THRESHOLD IAW SRM.
